MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) would not start compressions due to the displayed fault code 16 (timeout moving to take-up position) and user advisory (ua) 23 (compression will exceed 3 revolutions) error messages was confirmed during review of the archive data but not during functional testing.Fault code 16 and ua23 error message were not reproduced during functional testing.A review of the archive data showed fault code 16 and ua23 near the event date; thus, confirming the reported complaint.The autopulse platform passed the initial functional testing without any fault or error.The fault code 16 and ua23 were not reproduced.Unrelated to the reported complaint, the load cell characterization test indicated load cell #1 was defective.Load cell #1 was replaced to remedy the issue.User advisory is normally a clearable error message and is designed into the autopulse platform to alert the operator that autopulse has detected one of several conditions.Per the battery hangtag - advisory codes description and action, fault code 16 is an indication that there is obstruction between the lifeband and patient, or a twisted lifeband.The recommended actions to take for this type of user advisory are: open lifeband, clear obstruction or twist, pull up completely on the lifeband, ensure that the patient and the band are properly aligned, and press restart.Per autopulse user advisory list guide, user advisory 23 error message is an indication that the driveshaft will need to travel out of the specified range to get to the calculated compression depth.Typically, this error is an indication of an internal component error or a malfunction.The ua23 error message may be cleared when the user presses restart.During service, the autopulse platform passed the run-in test without any fault or error.The autopulse platform passed the final testing without any fault or error.
 
Event or Problem Description
This occurred during a near-witnessed cpr.The patient was placed on the autopulse platform (sn (b)(6)) correctly.No compressions occurred as the displayed error messages could not be cleared.They were again unable to fix this in the moment so they switched to the lucas device.Upon returning to the station, they tried multiple tests at the station and there were several times it did not work.Fault code 16 (timeout moving to take-up position) and user advisory (ua) 23 (compression will exceed 3 revolutions) error messages were observed.No impact or consequence to the patient reported.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24683232
Report Number3010617000-2026-00176
Device Sequence Number21342629
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown